Vol. 87, No. 2, 1980

Recent Issues
Vol. 328: 1  2
Vol. 327: 1  2
Vol. 326: 1  2
Vol. 325: 1  2
Vol. 324: 1  2
Vol. 323: 1  2
Vol. 322: 1  2
Vol. 321: 1  2
Online Archive
Volume:
Issue:
     
The Journal
About the journal
Ethics and policies
Peer-review process
 
Submission guidelines
Submission form
Editorial board
Officers
 
Subscriptions
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
 
Special Issues
Author index
To appear
 
Other MSP journals
The endomorphisms of a Dirichlet algebra

Bruce Stephen Lund

Vol. 87 (1980), No. 2, 363–372
Abstract

Let A(Δ) be the disc algebra. A Dirichlet subalgebra of A(Δ) is obtained by forming A(p) = A(Δ) ∩{f p : f A(Δ)} where p(eit) in a singular homeomorphism of the unit circle. In this paper the endomorphisms of A(p) are described and for a restricted class of these endomorphisms the spectra is computed.

Mathematical Subject Classification 2000
Primary: 46J10
Milestones
Received: 5 December 1978
Published: 1 April 1980
Authors
Bruce Stephen Lund